Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    getbig is offline Banned
    Join Date
    Oct 2001
    Location
    sunshine state
    Posts
    149

    Thumbs down can ttokkyo sust or d-bol get you sick??

    I did 1cc of sust last night and 1 5mg of d-bol and in the morning and late last night i felt real sick can this be from the sust of d-bol i didn't take any more d-bol today im starting to feel better and would like to start my d-bol thursday
    anyones input is welcome thanks

  2. #2
    Layed is offline New Member
    Join Date
    Jan 2002
    Location
    as if
    Posts
    5
    ttokkyo only makes a 10mg dbol , and I doubt it was gear related, that low of a dose wouldn't make you feel sick, nor would you feel sick so quickly

  3. #3
    solid90062's Avatar
    solid90062 is offline Member
    Join Date
    Nov 2001
    Location
    Los Angeles
    Posts
    605
    maybe TEST FLU?

  4. #4
    getbig is offline Banned
    Join Date
    Oct 2001
    Location
    sunshine state
    Posts
    149
    What is test flu?????

  5. #5
    bortort's Avatar
    bortort is offline Associate Member
    Join Date
    Jan 2002
    Location
    Michigan
    Posts
    445
    I've have never felt it, but I have heard some guys saying the same thing, They feel sick for a day or two after sus. But it does seem odd that you got it so fast and on such a low amount. JMO

    Was this the first time you have ever inj. ? If it was, I got sick my first time just from nerves.

  6. #6
    solid90062's Avatar
    solid90062 is offline Member
    Join Date
    Nov 2001
    Location
    Los Angeles
    Posts
    605
    I havent had it, but some people get flu-like symptoms from Test...it dissipates after a few days, but is inconvenient.

  7. #7
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435

    Re: can ttokkyo sust or d-bol get you sick??

    Originally posted by getbig
    I did 1cc of sust last night and 1 5mg of d-bol and in the morning and late last night i felt real sick can this be from the sust of d-bol i didn't take any more d-bol today im starting to feel better and would like to start my d-bol thursday
    anyones input is welcome thanks
    bro, the reason your sick is b/c your immune system is getting weak from the AIDS !!!! j/k.

    definitely the Sus flu from Ttokkyo. i got it the next day after I took my shot. felt like shit, didn't want to eat, sweat my ass off at night trying to sleep. took 800 mg's Advil and it cured my pains for about 6 hours or so.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •